Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 15, 2011, 10:12 PM EDT for Gloucester County, Salem County, New Jersey; 4 counties in Pennsylvania; New Castle County, Delaware. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2011, 10:12 PM EDT (02:12 UTC)
- Expired
- May 15, 2011, 11:15 PM EDT
- In force
- 63 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Gloucester County, NJ, Salem County, NJ, Bucks County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 84 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 11:20 PM EDT | TSTM WND DMG | Plumstead Twp, PA | TREES AND SOME WIRES DOWN |
| May 15, 11:22 PM EDT | TSTM WND DMG | Pipersville, PA | TREE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 74 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 851 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
474
WWUS81 KPHI 160212
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1012 PM EDT SUN MAY 15 2011
DEZ001-002-NJZ009-016>018-021-PAZ067>071-160315-
BUCKS PA-CAMDEN NJ-CHESTER PA-CUMBERLAND NJ-DELAWARE PA-GLOUCESTER NJ-
HUNTERDON NJ-KENT DE-MONTGOMERY PA-NEW CASTLE DE-PHILADELPHIA PA-
SALEM NJ-
1012 PM EDT SUN MAY 15 2011
...STRONG THUNDERSTORMS WILL AFFECT BUCKS...CAMDEN...CHESTER...
CUMBERLAND...DELAWARE...GLOUCESTER...HUNTERDON...KENT...MONTGOMERY...
NEW CASTLE...PHILADELPHIA AND SALEM COUNTIES...
AT 1010 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES SOUTH OF
ALLENTOWN TO 9 MILES EAST OF MIDDLETOWN...MOVING NORTHEAST AT 20
MPH. THE THUNDERSTORMS WILL BE NEAR TRUMBAUERSVILLE...PENNSVILLE
AROUND 1030 PM...QUAKERTOWN...RICHLANDTOWN AROUND 1045 PM...
WOODLYN...WEST CONSHOHOCKEN AROUND 1100 PM...SWEDESBORO AND PERKASIE
AROUND 1115 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4068 7497 4046 7507 4026 7506 4014 7501
4002 7509 3961 7508 3940 7546 3946 7555
3948 7556 3950 7557 3958 7554 3958 7556
3946 7558 3937 7551 3930 7564 3972 7565
3984 7557 3995 7562 4015 7563 4037 7553
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 15, 7:34 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, May 15, 7:34 PM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
734 PM EDT SUN MAY 15 2011
.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER PENNSYLVANIA WILL DRIFT EAST SLIGHTLY
AND THEN STALL AND WEAKEN ON MONDAY. A SECOND LOW PRESSURE SYSTEM
SHOULD FORM ON ITS COLD FRONT OVER THE CAROLINAS MONDAY NIGHT AND
THEN SLOWLY DRIFT NORTHWEST AS IT WEAKENS LATER IN THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AS THE SHORT WAVE THAT INITIATED THE CONVECTION THIS AFTERNOON
MOVES ACROSS THE REGION...THE OVERALL COVERAGE OF CONVECTION
SHOULD START TO DIMINISH. BEFORE THEN...THE AIRMASS REMAINS
MARGINALLY UNSTABLE...SO ADDITIONAL CONVECTION IS POSSIBLE ON
OUTFLOW BOUNDARIES AND OTHER FOCI FOR THE INSTABILITY. AT THIS
POINT...AS MID LEVEL LAPSE RATES START TO WANE...THE MAIN THREAT
WILL BE OCCASIONAL GUSTY WINDS FROM LINE SEGMENTS; OTHERWISE
LOCALLY HEAVY RAIN COULD BE THE PRIMARY THREAT.
A LINE OF CONVECTION MOVING NORTHEAST THROUGH CENTRAL MARYLAND
WILL IMPACT PART OF THE AREA AFTER ABOUT 0130 UTC. AGAIN THE
PRIMARY THREAT APPEARS TO BE HEAVY RAIN...AND THE LEHIGH VALLEY
MAY NEED TO BE MONITORED FOR FLOODING POTENTIAL IF THIS ACTIVITY
HOLDS TOGETHER.
OTHERWISE...SKIES HAVE CLEARED ACROSS PORTIONS OF DELAWARE...NEW
JERSEY AND SOUTHEAST PENNSYLVANIA. IN AREAS THAT RECEIVED
RAIN...PATCHY FOG WILL PROBABLY DEVELOP...AS THE LOW LEVELS REMAIN
MOIST. THE FOG COULD BE MORE WIDESPREAD ACROSS NORTHERN NEW
JERSEY...WHERE MORE RAIN FEEL THIS AFTERNOON AND THIS EVENING.
NOT MUCH IN THE WAY OF CHANGE TO THE TEMPERATURES OVERNIGHT.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
ALTHOUGH THE SURFACE LOW PRESSURE SYSTEM WILL WEAKEN AND THEN
DEVELOP FURTHER SOUTH DURING THIS PERIOD, THE BAROCLINIC ZONE WILL
MOVE VERY LITTLE AS THE CUTOFF LOW DOES NOT MAKE MUCH PROGRESS
EAST (ALTHOUGH IT WILL EVOLVE). IT THEREFORE IS NOT POSSIBLE TO
DO MUCH ABOUT THE REPETITIVE NATURE OF THE FORECAST. WE CAN GO
WITH LOWER CHANCE POPS SOUTHEAST ON MONDAY AS THE MAIN FOCUS FOR
CONVECTION COULD BE THE BAROCLINIC ZONE AND THE SOUTHEAST IS
FURTHEST REMOVED FROM IT.
UNFORTUNATELY, AFTER THAT THE TEMPORARY EVOLUTION OF THE MID
LEVEL LOW INTO A DUAL-CENTERED SYSTEM THAT CAUSES THE SURFACE LOW
TO REDEVELOP TO OUR SOUTH WILL BEGIN TO GENERATE A DEEP FLOW OF
MOISTURE OFF THE SUB-TROPICAL ATLANTIC. THERE SHOULD BE ENHANCED
ISENTROPIC LIFT AND ELEVATED INSTABILITY AND LIKELY MID LEVEL
ENERGY ROTATING AROUND THE VORTEX TO WORK WITH A LOT OF MOISTURE.
THE UPPER JET NEVER REALLY GETS TOO FAR AWAY, EITHER. FROM MONDAY
NIGHT THROUGH WEDNESDAY, WE ARE CARRYING LIKELY TO CATEGORICAL
POPS AND WE HAVE MODERATE QPF VALUES. THESE MAY BE TOO
CONSERVATIVE. IT IS QUITE POSSIBLE THAT FFG AND FFH VALUES WILL
NOT BE OUT OF REACH BY THE TIME WE GET INTO WHAT LOOKS LIKE A VERY
WET PERIOD. THE THREAT PRESENTLY LOOKS TO INCREASE AS ONE MOVES
NORTHEAST THROUGH THE FORECAST AREA.
TEMPERATURES DURING THE PERIOD FAVOR THE HIGHER GUIDANCE.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
UNSETTLED WEATHER WILL CONTINUE THROUGH, AT LEAST, FRIDAY AS A
DEEP UPPER LOW CONTINUES TO ROTATE OVER THE EASTERN PART OF THE
COUNTRY. SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH FRIDAY.
THE HIGHEST PROBABILITIES FOR PRECIPITATION WILL BE WEDNESDAY
NIGHT AND WILL GRADUALLY LOWER FROM THERE. THE UPPER LOW IS
FORECAST TO REACH OUR AREA FRIDAY AND THEN DRIFT SLOWLY OFF TO
THE EAST OVER THE WEEKEND. THIS WILL ALLOW DRIER AND MORE
STABLE AIR TO MOVE IN AND LOWER THE THREAT FOR SHOWERS AND/OR
THUNDERSTORMS. THERE COULD STILL BE A FEW LINGERING SHOWERS
FRIDAY NIGHT AND SATURDAY, BUT THEY SHOULD BE FEW AND FAR BETWEEN.
BY SATURDAY NIGHT AND SUNDAY FAIR AND DRY WEATHER WILL RETURN.
TEMPERATURES WILL REMAIN SEASONABLE THROUGH THE PERIOD WITH
DAYTIME HIGHS RANGING FROM THE MID AND UPPER 60S NORTH TO THE
LOWER AND MID 70S SOUTH.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THE LOWEST CONDITIONS FROM EARLIER HAVE IMPROVED SOMEWHAT AND SOME
MID-LEVEL DRIER AIR HAS BEEN MOVING FROM S TO N ACROSS THE AREA THIS
MORNING AND INTO THE AFTERNOON. THE IFR CONDITIONS AT KTTN AND KABE
SHOULD IMPROVE TO MVFR SHORTLY. A PERIOD OF MVFR OR TEMPORARY VFR IS
EXPECTED FOR THE REST OF THE AFTERNOON AND EARLY EVENING..THEN THE
ONSHORE FLOW SHOULD IMPROVE AGAIN AND A RETURN BACK TO IFR SHOULD
OCCUR OVERNIGHT. LOWER CIGS AND AREAS OF FOG ARE EXPECTED BY
MORNING. THE EXACT TIMING IS DIFFICULT TO DETERMINE...SO THE MET/MAV
MOS TRENDS WERE FOLLOWED. SLOW IMPROVEMENT EXPECTED MON MORNING.
OUTLOOK...
LOW PRESSURE IN THE UPPER ATMOSPHERE OVER THE OHIO VALLEYS THIS
EVENING WILL DRIFT SLOWLY EASTWARD AND AFFECT MUCH OF THE EASTERN
U.S. INTO MOST OF THIS COMING WEEK. AS A RESULT, WE ARE ANTICIPATING
A PROLONGED PERIOD OF UNSETTLED WEATHER WITH PERIODS OF RAIN AND
SHOWERS AS WELL AS SCATTERED THUNDERSTORMS. LOW CEILING AND
VISIBILITY VALUES ARE LIKELY AT TIMES...ESPECIALLY IN HEAVIER
PRECIPITATION.
&&
.MARINE...
WINDS AND SEAS SHOULD CONTINUE TO INCREASE AS A SOUTH TO SOUTHEAST
FLOW BETWEEN LOW PRESSURE TO THE WEST AND A HIGH OVER THE OCEAN
CONTINUES. THE SCA FLAG FOR THE WATERS WILL BE EXTENDED OUT ANOTHER
12 HOURS AND NOW GOES UNTIL 800 AM TUESDAY. THE WINDS AND SEAS WILL
PROBABLY JUSTIFY FURTHER EXTENSION IN TIME WITH UPCOMING FCSTS.
A SCA FLAG FOR THE DEL BAY MAY BE NEEDED MON NIGHT OR TUE AS THE
WINDS BECOME STRONGER.
&&
.TIDES/COASTAL FLOODING...
THE SOUTH TO SOUTHEAST FLOW AND THE APPROACHING FULL MOON HAVE BEEN
ACTING TO KEEP TIDAL DEPARTURES ELEVATED. SEVERAL SPOTS REACHED
MINOR TIDAL FLOODING LEVELS LAST NIGHT...AND THIS SITUATION WILL REMAIN
SIMILAR...OR EVEN WORSEN SLIGHTLY...OVER THE NEXT SEVERAL DAYS. THE
ONSHORE FLOW IS EXPECTED TO STRENGTHEN MARKEDLY TUESDAY INTO
WEDNESDAY...AND THIS TIME FRAME MAY FEATURE THE WORST OF WHATEVER
TIDAL FLOODING OCCURS. A COASTAL FLOOD WATCH MAY EVENTUALLY BE
NEEDED...BUT WILL NOT BE ISSUED NOW WITH LOW CONFIDENCE.
THE COASTAL FLOOD ADVISORY WILL CONTINUE TONIGHT FOR ALL OUR COASTAL
AREAS INCLUDING THE OCEAN FRONT...THE ADJACENT BACK BAYS AND LOWER
DELAWARE BAY...UPPER DELAWARE BAY AND THE LOWER DELAWARE RIVER...AS
WELL AS UPPER CHESAPEAKE BAY. THE ADVISORY WILL BE EXTENDED THROUGH
00Z TUESDAY FOR NOW...BUT WILL LIKELY NEED TO BE EXTENDED AS TIME
PROGRESSES. THE TIMES AROUND HIGH TIDE...ESPECIALLY THE HIGHER OF
THE TWO DAILY HIGH TIDES WHICH WILL BE THE MOST SUSCEPTIBLE TIMES.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD ADVISORY UNTIL 8 PM EDT MONDAY FOR PAZ070-071.
NJ...COASTAL FLOOD ADVISORY UNTIL 8 PM EDT MONDAY FOR NJZ012>014-
016>027.
DE...COASTAL FLOOD ADVISORY UNTIL 8 PM EDT MONDAY FOR DEZ001>004.
MD...COASTAL FLOOD ADVISORY UNTIL 8 PM EDT MONDAY FOR MDZ008-012-
015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR ANZ450>455.
&&
SYNOPSIS...DELISI/GIGI
NEAR TERM...HAYES
SHORT TERM...DELISI
LONG TERM...RPW
AVIATION...O'HARA
MARINE...O'HARA
TIDES/COASTAL FLOODING...O'HARAHazardous weather outlook, May 15, 3:57 PM EDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 357 PM EDT SUN MAY 15 2011 NJZ001-007>010-015-PAZ054-055-062-162000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-CARBON-MONROE- NORTHAMPTON- 357 PM EDT SUN MAY 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALLY HEAVY RAINFALL IS POSSIBLE IN SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL TO OCCUR AT TIMES THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012>014-020-026-162000- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN- 357 PM EDT SUN MAY 15 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. LOCALLY HEAVY RAINFALL IS POSSIBLE IN SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. THERE MAY BE PERIODS OF MINOR TIDAL FLOODING THROUGH WEDNESDAY. THE EVENING HIGH TIDE CYCLES ARE THE MOST LIKELY TO PRODUCE MINOR TIDAL FLOODING. THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL TO OCCUR AT TIMES THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016>019-021>025-027-PAZ070-071- 162000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON- DELAWARE-PHILADELPHIA- 357 PM EDT SUN MAY 15 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. SOME THUNDERSTORMS THIS AFTERNOON AND EVENING MAY GENERATE STRONG WIND GUSTS, HEAVY DOWNPOURS AND HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. THERE MAY BE PERIODS OF MINOR TIDAL FLOODING THROUGH WEDNESDAY. THE EVENING HIGH TIDE CYCLES ARE THE MOST LIKELY TO PRODUCE MINOR TIDAL FLOODING. THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL TO OCCUR AT TIMES THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED INTO THIS EVENING. PAZ060-061-067>069-162000- BERKS-LEHIGH-CHESTER-MONTGOMERY-BUCKS- 357 PM EDT SUN MAY 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS THIS AFTERNOON AND EVENING MAY GENERATE STRONG WIND GUSTS, HEAVY DOWNPOURS AND HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL TO OCCUR AT TIMES THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED INTO THIS EVENING. ANZ450-451-162000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 357 PM EDT SUN MAY 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ452>455-162000- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 357 PM EDT SUN MAY 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. SOME THUNDERSTORMS THIS AFTERNOON AND EVENING MAY GENERATE STRONG WIND GUSTS, HEAVY DOWNPOURS AND HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-162000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 357 PM EDT SUN MAY 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS THIS AFTERNOON AND EVENING MAY GENERATE STRONG WIND GUSTS, HEAVY DOWNPOURS AND HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 15, 9:19 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
919 PM EDT SUN MAY 15 2011
DEZ001>003-MDZ008-012-015-020-160215-
CAROLINE MD-CECIL MD-INLAND SUSSEX DE-KENT MD-KENT DE-NEW CASTLE DE-
QUEEN ANNE'S MD-
919 PM EDT SUN MAY 15 2011
...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...CECIL...KENT...NEW
CASTLE...QUEEN ANNE'S AND SUSSEX COUNTIES...
AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST
OF MIDDLETOWN TO 15 MILES NORTHEAST OF CENTERVILLE TO 14 MILES EAST
OF CENTERVILLE TO 15 MILES SOUTHWEST OF DOVER TO 18 MILES SOUTHWEST
OF DOVER...MOVING NORTH AT 30 MPH. THE THUNDERSTORMS WILL BE NEAR
MASSEY...SANDTOWN AROUND 930 PM...SASSAFRAS...DELANEY CORNER AROUND
945 PM...WARWICK...BOHEMIAS MILLS AROUND 1000 PM...ODESSA AND
TOWNSEND AROUND 1015 PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL PRODUCE SMALL HAIL.
LAT...LON 3945 7592 3950 7565 3950 7562 3946 7560
3948 7561 3880 7570 3896 7576 3905 7582
3912 7587 3930 7599
HAYESSpecial weather statement, May 15, 9:46 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
946 PM EDT SUN MAY 15 2011
NJZ001-007>009-PAZ055-062-160245-
HUNTERDON NJ-MONROE PA-MORRIS NJ-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
946 PM EDT SUN MAY 15 2011
...STRONG THUNDERSTORMS WILL AFFECT HUNTERDON...MONROE...MORRIS...
NORTHAMPTON...SUSSEX AND WARREN COUNTIES...
AT 945 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF
NEWTON TO 3 MILES WEST OF NEWTON TO 13 MILES SOUTH OF NEWTON...MOVING
NORTHEAST AT 30 MPH. THE THUNDERSTORMS WILL BE NEAR FIVE POINTS
AROUND 945 PM...FLATBROOKVILLE...STANHOPE AROUND 1000 PM...
HAINESVILLE...SUSSEX AROUND 1015 PM...HIGH POINT AND VERNON VALLEY
AROUND 1030 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4121 7439 4060 7490 4078 7502 4096 7533
4115 7511 4113 7507 4109 7503 4111 7495
4120 7488 4122 7488 4127 7484 4134 7475
4135 7468
HAYESSpecial weather statement, May 15, 9:53 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 953 PM EDT SUN MAY 15 2011 PAZ067>069-160300- BUCKS PA-CHESTER PA-MONTGOMERY PA- 953 PM EDT SUN MAY 15 2011 ...STRONG THUNDERSTORMS WILL AFFECT BUCKS...CHESTER AND MONTGOMERY COUNTIES... AT 949 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES EAST OF READING TO 10 MILES NORTH OF WEST CHESTER...MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR SPRING CITY...ROYERSFORD AROUND 1000 PM...RED HILL...TRAPPE AROUND 1015 PM...SPRING MOUNT...SKIPPACK AROUND 1030 PM...TRUMBAUERSVILLE...KULPSVILLE AROUND 1045 PM... PLEASANT VALLEY AND SELLERSVILLE AROUND 1100 PM. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. LAT...LON 4056 7526 4030 7520 3996 7568 4030 7559 HAYES
Local storm report, May 15, 9:54 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
954 PM EDT SUN MAY 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL FOGELSVILLE 40.58N 75.63W
05/15/2011 M0.88 INCH LEHIGH PA TRAINED SPOTTER
0720 PM TSTM WND DMG FREDON TWP 41.03N 74.83W
05/15/2011 SUSSEX NJ LAW ENFORCEMENT
WIRES DOWN
0900 PM HAIL VILLANOVA 40.04N 75.35W
05/15/2011 M0.50 INCH DELAWARE PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1100127 PHI1100128 PHI1100129
TFGSpecial weather statement, May 15, 10:06 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1006 PM EDT SUN MAY 15 2011
PAZ055-160300-
MONROE PA-
1006 PM EDT SUN MAY 15 2011
...A STRONG THUNDERSTORM WILL AFFECT MONROE COUNTY...
AT 1002 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF MOUNT POCONO...MOVING NORTHEAST
AT 25 MPH. THE THUNDERSTORM WILL BE NEAR CANADENSIS AND MOUNTAINHOME
AROUND 1015 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4125 7513 4116 7516 4115 7511 4104 7522
4111 7539 4125 7530 4126 7515
HAYESSpecial weather statement, May 15, 10:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1012 PM EDT SUN MAY 15 2011
DEZ001-002-NJZ009-016>018-021-PAZ067>071-160315-
BUCKS PA-CAMDEN NJ-CHESTER PA-CUMBERLAND NJ-DELAWARE PA-GLOUCESTER NJ-
HUNTERDON NJ-KENT DE-MONTGOMERY PA-NEW CASTLE DE-PHILADELPHIA PA-
SALEM NJ-
1012 PM EDT SUN MAY 15 2011
...STRONG THUNDERSTORMS WILL AFFECT BUCKS...CAMDEN...CHESTER...
CUMBERLAND...DELAWARE...GLOUCESTER...HUNTERDON...KENT...MONTGOMERY...
NEW CASTLE...PHILADELPHIA AND SALEM COUNTIES...
AT 1010 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES SOUTH OF
ALLENTOWN TO 9 MILES EAST OF MIDDLETOWN...MOVING NORTHEAST AT 20
MPH. THE THUNDERSTORMS WILL BE NEAR TRUMBAUERSVILLE...PENNSVILLE
AROUND 1030 PM...QUAKERTOWN...RICHLANDTOWN AROUND 1045 PM...
WOODLYN...WEST CONSHOHOCKEN AROUND 1100 PM...SWEDESBORO AND PERKASIE
AROUND 1115 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4068 7497 4046 7507 4026 7506 4014 7501
4002 7509 3961 7508 3940 7546 3946 7555
3948 7556 3950 7557 3958 7554 3958 7556
3946 7558 3937 7551 3930 7564 3972 7565
3984 7557 3995 7562 4015 7563 4037 7553
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 8:21 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex | 35 min |
| May 15, 8:53 PM EDT | Special Weather Statement | PHI | Hunterdon, Warren | 67 min |
| May 15, 9:17 PM EDT | Special Weather Statement | PHI | Salem | 58 min |
| May 15, 9:46 PM EDT | Special Weather Statement | PHI | Sussex, Warren | 59 min |
| May 15, 10:08 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 3 hr |
| May 15, 10:16 PM EDT | Areal Flood Advisory | PHI | Cumberland, Gloucester, Salem | 3 hr |
| May 15, 10:28 PM EDT | Special Weather Statement | PHI | Cumberland | 62 min |
| May 15, 10:56 PM EDT | Special Weather Statement | PHI | Sussex | 64 min |
| May 15, 11:10 PM EDT | Special Weather Statement | PHI | Mercer | 65 min |
| May 15, 11:14 PM EDT | Areal Flood Advisory | PHI | Hunterdon | 3 hr |
| May 15, 11:18 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Warren | 57 min |
| May 15, 11:31 PM EDT | Special Weather Statement | PHI | Warren | 59 min |
| May 15, 11:43 PM EDT | Special Weather Statement | PHI | Burlington | 62 min |
| May 15, 11:58 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Somerset | 62 min |
| May 16, 12:07 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 3 hr |
| May 16, 12:10 AM EDT | Special Weather Statement | PHI | Morris, Sussex, Warren | 65 min |
| May 16, 3:32 AM EDT | Small Craft Advisory | PHI | 4 days | |
| May 16, 2:33 PM EDT | Special Weather Statement | PHI | Burlington | 57 min |
| May 16, 2:50 PM EDT | Areal Flood Advisory | PHI | Burlington | 3 hr |
| May 16, 3:50 PM EDT | Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 5 more | 60 hr |
| May 16, 4:37 PM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 17 hr |
| May 15, 8:15 PM EDT | Special Weather Statement | PHI | Berks, Carbon | 60 min |
| May 15, 8:17 PM EDT | Special Weather Statement | PHI | Berks | 58 min |
| May 15, 8:30 PM EDT | Special Weather Statement | PHI | Berks | 60 min |
| May 15, 9:04 PM EDT | Special Weather Statement | PHI | Delaware, Montgomery | 56 min |
| May 15, 9:53 PM EDT | Special Weather Statement | PHI | Montgomery | 67 min |
| May 15, 10:06 PM EDT | Special Weather Statement | PHI | Monroe | 54 min |
| May 15, 10:52 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 53 min |
| May 16, 3:04 PM EDT | Special Weather Statement | PHI | Chester | 56 min |
| May 16, 3:19 PM EDT | Areal Flood Advisory | PHI | Berks, Chester | 3 hr |
| May 15, 8:34 PM EDT | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's | 56 min |
| May 15, 8:54 PM EDT | Special Weather Statement | PHI | Caroline | 66 min |
| May 15, 9:19 PM EDT | Special Weather Statement | PHI | Kent | 56 min |
| May 16, 3:35 PM EDT | Special Weather Statement | PHI | Sussex | 55 min |
| May 16, 4:48 PM EDT | Special Weather Statement | PHI | Sussex | 57 min |
| May 16, 5:35 PM EDT | Special Weather Statement | PHI | Kent | 55 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Special Weather Statements in New Jersey, 2011Special Weather Statements in Delaware, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.